# SDR EIAA20130222001

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N493EV
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 77,418 hours, 10,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT CENTER EMERGENCY EXIT AND RIGHT EMERGENCY EXIT LIGHTS INOP.
